# SDR HYIA2015072015

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 31,904 hours, 34,295 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304R
- Part serial: O14IA026R
- Condition: Failed
- Location: Rt Engine
- Part time: 691 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT & RT ALTERNATOR LIGHTS ILLUMINATED IN FLIGHT.  R & R THE RT ALTERNATOR & RT VOLTAGE REGULATOR.  PERFORMED PARALLELING.  OPERATIONAL & LEAK CHECKED GOOD IAW MM CH 24-30-01.
